# SDR DHL2003367500

- Difficulty date: March 15, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER FORWARD SKIN ATTACH ANGLE IS CRACKED ON NR 2 I/B T/R.  REMOVED FORWARD SKIN,FABRICATED AN INSTALLED REPAIR IAW TIMCO REO-GO9088. ALODINED AN PRIMED IAW A300 SRM 51-40-10. REINSTALLED FWD. SKIN IAW A300 SRM 51-30-30.
